Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Weighted restriction theorems for space curves

Title
Weighted restriction theorems for space curves
Authors
Bak, JGLee, JLee, S
POSTECH Authors
Bak, JG
Date Issued
Jan-2007
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Keywords
Fourier restriction theorem; oscillatory integral operator; amalgam space; weighted norm inequality; FOURIER RESTRICTION; DEGENERATE CURVES; HARMONIC-ANALYSIS; TRANSFORM; AMALGAMS; LP; LQ
URI
http://oasis.postech.ac.kr/handle/2014.oak/23257
DOI
10.1016/J.JMAA.2007.
ISSN
0022-247X
Article Type
Article
Citation
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 334, no. 2, page. 1232 - 1245, 2007-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 BAK, JONG GUK
Dept of Mathematics
Read more

Views & Downloads

Browse